BLOW-UP OF SOLUTIONS FOR THE COMPLEX GINZBURG-LANDAU TYPE EQUATION
by: Lin Lin and Hongjun Gao Page: 1 - 12 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 1 - 12 (January 2007) Downloads: 401 Views: 1112
THE USE OF THE AGGREGATION METHOD FOR AN ECOEPIDEMIC MODEL
by: Peter Keller and Ezio Venturino Page: 13 - 23 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 13 - 23 (January 2007) Downloads: 424 Views: 1450
DYNAMICAL HIERARCHICAL CONTROL FOR LARGE-SCALE SYSTEMS WITH TWO-LAYER STRUCTURE
by: Chaoyong Jin and Xiangwei Zhang Page: 25 - 43 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 25 - 43 (January 2007) Downloads: 417 Views: 1480
PROBLEM OF CONTACT WITHOUT FRICTION-DIRICHLET FOR LAPLACE AND LAMÉ SYSTEMS IN A POLYHEDRON
by: M. Dilmi, B. Merouani and H. Benseridi Page: 45 - 57 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 45 - 57 (January 2007) Downloads: 430 Views: 1334
REGULARITY OF SOLUTIONS OF REACTION-DIFFUSION PROBLEMS
by: Panayiotis M. Vlamos Page: 59 - 64 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 59 - 64 (January 2007) Downloads: 405 Views: 1405
HOMOGENIZATION OF NONCONVEX INTEGRAL FUNCTIONALS WITH TIME DEPENDENT COEFFICIENTS
by: Messaoudi Khelifa and Benhadid Ayache Page: 65 - 72 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 65 - 72 (January 2007) Downloads: 469 Views: 1476
SIGNIFICANT REDUCTION OF THE NUMBER OF MARKOV CHAINS IN MONTE CARLO COMPUTATIONS
by: Behrouz Fathi Vajargah and Mehdi Saraji Page: 73 - 83 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 73 - 83 (January 2007) Downloads: 425 Views: 1535
NEW MULTILAYER MICROSTRIP ANTENNAS FOR ULTRA WIDEBAND APPLICATIONS
by: Yashar Zehforoosh, Changiz Ghobadi and Javad Nourinia Page: 85 - 100 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 85 - 100 (January 2007) Downloads: 434 Views: 1539
NEW EXACT SOLUTIONS FOR (2+1)-DIMENSIONAL GENERALIZED STOCHASTIC KADOMTSVE-PETVIASHVILI EQUATION
by: Zhong-Jun Zhang Page: 101 - 110 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 101 - 110 (January 2007) Downloads: 398 Views: 1344
REGULAR FACTORS IN 2-CONNECTED -FREE GRAPHS
by: Keiko Kotani Page: 111 - 119 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 111 - 119 (January 2007) Downloads: 407 Views: 1385
USING THE NEW MATLAB-BASED METHOD OF LINES (MATMOL) TOOLBOX TO SOLVE THREE TEST PROBLEMS BY MOVING-GRID TECHNIQUES
by: Longin Some Page: 121 - 138 Far East Journal of Applied Mathematics Volume 26, Issue 1, Pages 121 - 138 (January 2007) Downloads: 498 Views: 1264